# SDR ASOA2014042910438

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 650EB HAS 2 INDICATIONS ON THE OTBD FWD & AFT SIDES 50 PERCENT FCH FAILED NDT.   PERFORMED ROTOPEEN IAW SRM 51-24-11 IAW REO 601R-57-21-030, REV L.
